# SDR JR2R20220602571

- Difficulty date: June 2, 2022
- Submitted: June 2, 2022
- Operation: General aviation
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 13,236 hours, 7,703 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062000483
- Condition: Cracked
- Location: Zone 300
- Part time: 13,236 hours, 7,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STAB RIB #12 CRACKED
